# SDR DALA1201470997

- Difficulty date: January 9, 2012
- Submitted: January 12, 2012
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 53,112 hours, 38,810 cycles
- Engine: Pwa JT8D219
- Engine time: 52,763 hours, 38,997 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Condition: Blown
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW DIVERTED FOLLOWING THE "FIRE WARNING" ILLUMINATING FOR THE NR 1 ENGINE.  MAINTENANCE FOUND DAMAGE TO UPPER ENGINE COWL AND NOSE COWL FROM A BLOWN ANTI-ICE DUCT.  NOSE COWL ANTI-ICE DUCT AND ANTI-ICE VALVE WERE BOTH REPLACED ALONG WITH THE UPPER ENGINE COWL AND NOSE COWL.
